# SDR SWIA201333564

- Difficulty date: May 10, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,380 hours, 46,110 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FUEL PANEL OTBD RIB AFT SKIN SUPPORT CRACKED.  C-CHECK, REPLACED AFT RIB SUPPORT AT LT WING  RIB 16 IAW SRM.
